GANGWAR, R. K.. Approximation degree for generalized integral operators. Rev. Unión Mat. Argent. [online].
vol.50, n.1, pp. 61-68.
 R. Bojanic and M. K. Khan, Rate of convergence of some operators of functions with derivatives of bounded variation, Atti. Sem. Mat. Fis. Univ. Modena (2)39 (1991), 495-512. [ Links ]
 R. K. Gangwar and V. K. Jain, Rate of approximation for certain generalized operators, General Math., to appear. [ Links ]
 S. Jain, R. K. Gangwar and D. K. Dubey, Convergence for certain Baskakov Durrmeyer type operators, Nonlinear Functional Anal. Appl.,to appear. [ Links ]
 V. Gupta, U. Abel and M. Ivan, Rate of convergence of Beta operators of second kind for functions with derivatives of bounded variation, Int. J. Math. Math. Sci. 2005(23) (2005), 3827-3833. [ Links ]
 V. Gupta and P. N. Agrawal, Rate of convergence for certain Baskakov Durrmeyer type operators, Anal. Univ. Ordea Fasc. Math. 14 (2007), 33-39. [ Links ]
 V. Gupta and H. Karsli, Rate of convergence for the Bezier variant of the MKZD operators, Georgian Math. J. 14 (2007), 651-659. [ Links ]
 V. Gupta, V. Vasishtha and M. K. Gupta, Rate of convergence of summation-integral type operators with derivatives of bounded variation, JIPAM. J. Inequal. Pure Appl. Math. 4(2) (2003), Art.34. [ Links ]
 N. Ispir, A. Aral and O. Dogru, On Kantorovich process of a sequence of the generalized linear positive operators, Numer. Funct. Anal. Optim., 29(5-6) (2008), 574-589. [ Links ]
 P. Pych Taberska, Pointwise approximation of absolutely continuous functions by certain linear operators, Funct. Approx. Comment. Math. 25 (1997), 67-76. [ Links ]